Spacelike maximal surfaces, timelike minimal surfaces, and björling representation formulae

Young Wook Kim, Sung Eun Koh, Heayong Shin, Seong-Deog Yang

Research output: Contribution to journalArticle

16 Citations (Scopus)

Abstract

We show that some class of spacelike maximal surfaces and timelike minimal surfaces match smoothly across the singular curve of the surfaces. Singular Bjöorling representation formulae for generalized spacelike maximal surfaces and for generalized timelike minimal surfaces play important roles in the explanation of this phenomenon.

Original languageEnglish
Pages (from-to)1083-1100
Number of pages18
JournalJournal of the Korean Mathematical Society
Volume48
Issue number5
Publication statusPublished - 2011 Sep 1

Fingerprint

Maximal Surfaces
Spacelike Surface
Representation Formula
Minimal surface
Singular Curve
Class

Keywords

  • Bjöorling representation formula
  • Spacelike maximal surface
  • Timelike minimal surface

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Spacelike maximal surfaces, timelike minimal surfaces, and björling representation formulae. / Kim, Young Wook; Koh, Sung Eun; Shin, Heayong; Yang, Seong-Deog.

In: Journal of the Korean Mathematical Society, Vol. 48, No. 5, 01.09.2011, p. 1083-1100.

Research output: Contribution to journalArticle

@article{d65496fea6994fcaa3b6e995507dea85,
title = "Spacelike maximal surfaces, timelike minimal surfaces, and bj{\"o}rling representation formulae",
abstract = "We show that some class of spacelike maximal surfaces and timelike minimal surfaces match smoothly across the singular curve of the surfaces. Singular Bj{\"o}orling representation formulae for generalized spacelike maximal surfaces and for generalized timelike minimal surfaces play important roles in the explanation of this phenomenon.",
keywords = "Bj{\"o}orling representation formula, Spacelike maximal surface, Timelike minimal surface",
author = "Kim, {Young Wook} and Koh, {Sung Eun} and Heayong Shin and Seong-Deog Yang",
year = "2011",
month = "9",
day = "1",
language = "English",
volume = "48",
pages = "1083--1100",
journal = "Journal of the Korean Mathematical Society",
issn = "0304-9914",
publisher = "Korean Mathematical Society",
number = "5",

}

TY - JOUR

T1 - Spacelike maximal surfaces, timelike minimal surfaces, and björling representation formulae

AU - Kim, Young Wook

AU - Koh, Sung Eun

AU - Shin, Heayong

AU - Yang, Seong-Deog

PY - 2011/9/1

Y1 - 2011/9/1

N2 - We show that some class of spacelike maximal surfaces and timelike minimal surfaces match smoothly across the singular curve of the surfaces. Singular Bjöorling representation formulae for generalized spacelike maximal surfaces and for generalized timelike minimal surfaces play important roles in the explanation of this phenomenon.

AB - We show that some class of spacelike maximal surfaces and timelike minimal surfaces match smoothly across the singular curve of the surfaces. Singular Bjöorling representation formulae for generalized spacelike maximal surfaces and for generalized timelike minimal surfaces play important roles in the explanation of this phenomenon.

KW - Bjöorling representation formula

KW - Spacelike maximal surface

KW - Timelike minimal surface

UR - http://www.scopus.com/inward/record.url?scp=80052564445&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=80052564445&partnerID=8YFLogxK

M3 - Article

VL - 48

SP - 1083

EP - 1100

JO - Journal of the Korean Mathematical Society

JF - Journal of the Korean Mathematical Society

SN - 0304-9914

IS - 5

ER -